A convergence theorem for Dirichlet forms with applications to boundary value problems with varying domains.
Mathematische Zeitschrift, Tome 219 (1995) no. 2, pp. 275-288
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
resolvent, convergence of forms, norm resolvent convergence, convergence theorem for measure perturbations of Dirichlet forms
@article{MZ_1995__219_2_174773,
author = {Peter Stollmann},
title = {A convergence theorem for {Dirichlet} forms with applications to boundary value problems with varying domains.},
journal = {Mathematische Zeitschrift},
pages = {275--288},
year = {1995},
volume = {219},
number = {2},
zbl = {0822.31005},
url = {http://geodesic.mathdoc.fr/item/MZ_1995__219_2_174773/}
}
TY - JOUR AU - Peter Stollmann TI - A convergence theorem for Dirichlet forms with applications to boundary value problems with varying domains. JO - Mathematische Zeitschrift PY - 1995 SP - 275 EP - 288 VL - 219 IS - 2 UR - http://geodesic.mathdoc.fr/item/MZ_1995__219_2_174773/ ID - MZ_1995__219_2_174773 ER -
Peter Stollmann. A convergence theorem for Dirichlet forms with applications to boundary value problems with varying domains.. Mathematische Zeitschrift, Tome 219 (1995) no. 2, pp. 275-288. http://geodesic.mathdoc.fr/item/MZ_1995__219_2_174773/